# SDR ABXA010614

- Difficulty date: November 27, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 60,468 hours, 56,979 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 775003
- Part serial: 3279
- Condition: Defective
- Location: Cabin
- Part time: 6,033 hours, 5,040 cycles
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH APPROXIMATELY 18,000 FEET, THE #9 UPPER CARGO SMOKE DETECTOR BLINKED FOR APPROXIMATELY 3 MINUTES. CREW COMPLETED EMERGENCY CHECKLIST. LIGHT WENT OUT AND STAYED OUT. NO SMOKE OBSERVED. REPLACED THE #9 UPPER SMOKE DETECTOR UNIT. OPS CHECKED GOOD IAW DC-9 MM.
